# SDR NACA2024030500004

- Difficulty date: March 5, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 111,333 hours, 19,153 cycles
- Engine: Ge CF680C2B6
- Engine time: 11,632 hours, 3,571 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Guide Vane
- Part number: UNKNOWN
- Condition: Deteriorated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN OUTLET GUIDE VANES DETERIORATED AT THE 11,9, 12, 4, AND 2 OCLOCK POSITIONS. EXAMINED OGV @ 11,9,12 AND 2 OCLOCK POSITIONS, NO DEFECTS OTHER THAN UNBONDED LE METAL. REMOVED LOOSE PIECES, AND MADE REMAINING EDGES SMOOTH IAW AMM 72-00-00
